[1]张园园,亢 婷*.带信息干预随机SIRS模型流行病的持久性及平稳分布[J].四川师范大学学报(自然科学版),2020,43(03):337-344.[doi:10.3969/j.issn.1001-8395.2020.03.008]
 ZHANG Yuanyuan,KANG Ting.Persistence and Stationary Distribution of a Stochastic SIRS Epidemic Model with Information Intervention[J].Journal of SichuanNormal University,2020,43(03):337-344.[doi:10.3969/j.issn.1001-8395.2020.03.008]
点击复制

带信息干预随机SIRS模型流行病的持久性及平稳分布()
分享到:

《四川师范大学学报(自然科学版)》[ISSN:1001-8395/CN:51-1295/N]

卷:
43卷
期数:
2020年03期
页码:
337-344
栏目:
基础理论
出版日期:
2020-05-05

文章信息/Info

Title:
Persistence and Stationary Distribution of a Stochastic SIRS Epidemic Model with Information Intervention
文章编号:
1001-8395(2020)03-0337-08
作者:
张园园 亢 婷*
宁夏大学 新华学院, 宁夏 银川 750021
Author(s):
ZHANG Yuanyuan KANG Ting
College of Xinhua, Ningxia University, Yinchuan 750021, Ningxia
关键词:
随机SIRS模型 信息干预 饱和感染率 流行持久性 平稳分布
Keywords:
stochastic SIRS model information intervention saturated incidence persistence of epidemic stationary distribution
分类号:
O175.1
DOI:
10.3969/j.issn.1001-8395.2020.03.008
文献标志码:
A
摘要:
讨论一类带信息干预和饱和感染率的随机SIRS模型的动力学行为.运用随机微分方程的相关理论,得到疾病持久的充分条件.通过构造Lyapunov-Hasminskii函数,证明随机模型的解平稳分布的存在性和遍历性.最后,通过一个数值例子验证得到的结果.
Abstract:
The dynamics of a stochastic SIRS epidemic with information intervention and saturated incidence are discussed in this paper. Using theory for stochastic differential equations, we obtain the sufficient condition to guarantee the persistence of disease. We also verify the existence of stationary distribution and its ergodicity by constructing an appropriate Lyapunov-Hasminskii function. Finally, a numerical example is presented to illustrate the effectiveness of theoretical results.

参考文献/References:

[1] MANFREDI P, D'ONOFRIO A. Modeling the Interplay between Human Behavior and the Spread of Infectious Diseases[M]. New York:Springer-Verlag,2013.
[2] KUMAR A, SRIVASTAVA P K, TAKEUCHI Y. Modeling the role of information and limited optimal treatment on disease prevalence[J]. J Theoretical Biology,2017,414:103-119.
[3] LI C H. Dynamics of a network-based SIS epidemic model with nonmonotone incidence rate[J]. Physica,2015,A427:234-243.
[4] 吴长青,黄勇庆,朱长荣. 一类SIRS传染病模型的稳定性[J]. 四川师范大学学报(自然科学版),2018,41(5):597-601.
[5] CAO B, SHAN M, ZHANG Q, et al. A stochastic SIS epidemic model with vaccination[J]. Physica,2017,A486:127-143.
[6] CAI Y, KANG Y, BANERJEE M, et al. A stochastic SIRS epidemic model with infectious force under intervention strategies[J]. J Differential Equations,2015,259(12):7463-7502.
[7] ZHAO Y, JIANG D. The threshold of a stochastic SIRS epidemic model with saturated incidence[J]. Applied Mathematics Letters,2014,34:90-93.
[8] 魏凤英,陈芳香. 具有饱和发生率的随机SIRS流行病模型的渐近行为[J]. 系统科学与数学,2016,36(12):2444-2453.
[9] NÄSELL I. Stochastic models of some endemic infections[J]. Mathematical Biosciences,2002,179:1-19.
[10] MAY R M, ALLEN P M. Stability and Complexity in Model Ecosystems[M]. Princeton:Princeton University Press,1973.
[11] GRAY A, GREENHALGH D, HU L, et al. A stochastic differential equation SIS epidemic model[J]. SIAM J Applied Mathematics,2011,71(3):876-902.
[12] KHASMINSKII R. Stochastic Stability of Differential Equations[M]. 2nd. Heidelberg:Springer-Verlag,2012.
[13] HIGHAM D. An algorithmic introduction to numerical simulation of stochastic differential equations[J]. SIAM Review,2001,43(3):525-546.

备注/Memo

备注/Memo:
收稿日期:2018-08-23 接受日期:2018-09-25 基金项目:宁夏自然科学基金(2019AAC03069) *通信作者简介:亢 婷(1984-),女,副教授,主要从事应用概率统计、生物数学和随机分析的研究,E-mail:nxukangting@163.com
更新日期/Last Update: 2020-05-05